# SDR DBC2004F00001

- Difficulty date: February 17, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N1250
- Make and model: Beech 300BEECH
- Aircraft serial: FA88
- Engine: Pwa PT6A60A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002211
- Part serial: 102M5
- Condition: Failed
- Location: Mlg
- Part time: 7,892 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, NLG WOULD NOT RETRACT.  MLG RETRACTED AND LOCKED.  CREW EXTENDED LANDING GEAR.  ALL THREE GEAR SHOWED DOWN AND LOCKED.  AIRCRAFT LANDED UNEVENTFULLY.  PLACED AIRCRAFT ON JACKS AND CONFIRMED DISCREPANCY.  TROUBLESHOT AND DETERMINED NLG ACTUATOR INTERNAL DOWN LOCK FAILED AND WOULD NOT RELEASE.  REPLACED NLG ACTUATOR WITH OVERHAULED UNIT.  OPS CHECKED GOOD.  (DBCA122D)
